# SDR CKSA97075

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 480-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 480 TO 520 LONGERON 3, 2 EACH INTERCOSTALS.  REMOVED CORROSION ON INTERCOSTALS, FOUND ONE TO BE IN LIMITS SRM 53-2-0, ONE OUT OF LIMITS.  REPLACED INTERCOSTAL IAW SRM 51-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE TASK CARD NUMBER 93008.
